# SDR RYNA2010009020031

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 83,683 hours, 17,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR LIGHT ON UPPER PANEL ILLUMINATED IN FLIGHT.  PERFORMED OPERATIONAL TEST PER AMM 25-65-00, OPS CHECK GOOD.
